0 lives impacted in the last 24 hrs Learn More
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.
Add a Comment1 Comments
Hello. Thank you for writing.
A metallic taste in your mouth is a type of taste disorder known medically as parageusia. Common causes include (certain) medications, pregnancy, and food allergies. Some antibiotics such as Biaxin or Flagyl can cause this kind of taste. I have no specific information about doxycycline though it may cause this taste as well.
Common doxycycline side effects may include:
nausea, vomiting, upset stomach
skin rash or itching
vaginal itching or discharge
This is not a complete list of side effects and others may occur.
Call your doctor or pharmacist to learn about other side effects.
HelenaDecember 9, 2017 - 1:37pm